Revista Matemática Iberoamericana


Full-Text PDF (195 KB) | Metadata | Table of Contents | RMI summary
Volume 19, Issue 2, 2003, pp. 307–323
DOI: 10.4171/RMI/348

Published online: 2003-08-31

Perturbing plane curve singularities

Eduardo Casas-Alvero[1] and Rosa Peraire[2]

(1) Universitat de Barcelona, Spain
(2) Universitat de Barcelona, Spain

We describe the singularity of all but finitely-many germs in a pencil generated by two germs of plane curve sharing no tangent.

Keywords: Equisingularity, topological type, pencil, germ of plane curve

Casas-Alvero Eduardo, Peraire Rosa: Perturbing plane curve singularities. Rev. Mat. Iberoamericana 19 (2003), 307-323. doi: 10.4171/RMI/348